Results 31 to 40 of about 1,301,854 (405)

Economic MPC with periodic terminal constraints of nonlinear differential-algebraic-equation systems: Application to drinking water networks

open access: yesEuropean Control Conference, 2016
In this paper, an Economic Model Predictive Control (EMPC) strategy with periodic terminal constraints is addressed for nonlinear differential-algebraic-equation systems with an application to Drinking Water Networks (DWNs).
Ye Wang, V. Puig, G. Cembraño
semanticscholar   +1 more source

Green's Matrix for a Second Order Self-Adjoint Matrix Differential Operator [PDF]

open access: yes, 2009
A systematic construction of the Green's matrix for a second order, self-adjoint matrix differential operator from the linearly independent solutions of the corresponding homogeneous differential equation set is carried out.
Bayram Tekin   +12 more
core   +2 more sources

Positive Stabilization of Linear Differential Algebraic Equation System

open access: yesInternational Journal of Differential Equations, 2016
We study in this paper the existence of a feedback for linear differential algebraic equation system such that the closed-loop system is positive and stable. A necessary and sufficient condition for such existence has been established. This result can be
Muhafzan
doaj   +1 more source

Generic planar algebraic vector fields are disintegrated

open access: yes, 2020
In this article, we study model-theoretic properties of algebraic differential equations of order $2$, defined over constant differential fields. In particular, we show that the set of solutions of a general differential equation of order $2$ and of ...
Jaoui, Rémi
core   +2 more sources

Nonlinear Eigenvalue Approach to Differential Riccati Equations for Contraction Analysis [PDF]

open access: yes, 2016
In this paper, we extend the eigenvalue method of the algebraic Riccati equation to the differential Riccati equation (DRE) in contraction analysis. One of the main results is showing that solutions to the DRE can be expressed as functions of nonlinear ...
Kawano, Yu, Ohtsuka, Toshiyuki
core   +3 more sources

All opinions are not equal: Toward a consensual approach to the development of drug policy

open access: yesAustralian Journal of Social Issues, Volume 57, Issue 4, Page 812-828, December 2022., 2022
Abstract Drug policy has been subjected to much scrutiny from different stakeholder groups who present sometimes very different opinions on solutions to address a problem. Reconciling such differences, that are underpinned by both anecdotal and empirical evidence, is a priority yet to be fully achieved.
Gabriel T. W. Wong, Matthew Manning
wiley   +1 more source

Triviality of differential Galois cohomologies of linear differential algebraic groups [PDF]

open access: yesCommunications in Algebra 47 (2019) 5094-5100, 2017
We show that the triviality of the differential Galois cohomologies over a partial differential field K of a linear differential algebraic group is equivalent to K being algebraically, Picard-Vessiot, and linearly differentially closed. This former is also known to be equivalent to the uniqueness up to an isomorphism of a Picard-Vessiot extension of a ...
arxiv   +1 more source

Rainich theory for type D aligned Einstein-Maxwell solutions [PDF]

open access: yes, 2007
The original Rainich theory for the non-null Einstein-Maxwell solutions consists of a set of algebraic conditions and the Rainich (differential) equation.
B. Coll   +21 more
core   +2 more sources

On Integro-Differential Algebras [PDF]

open access: yesJournal of Pure and Applied Algebra 218 (2014), 456-471, 2012
The concept of integro-differential algebra has been introduced recently in the study of boundary problems of differential equations. We generalize this concept to that of integro-differential algebra with a weight, in analogy to the differential Rota-Baxter algebra. We construct free commutative integro-differential algebras with weight generated by a
arxiv   +1 more source

An inverse problem for a nonlinear Fredholm integro-differential equation of fourth order with degenerate kernel

open access: yesVestnik Samarskogo Gosudarstvennogo Tehničeskogo Universiteta. Seriâ: Fiziko-Matematičeskie Nauki, 2015
We consider the questions of one value solvability of the inverse problem for a nonlinear partial Fredholm type integro-differential equation of the fourth order with degenerate kernel. The method of degenerate kernel is developed for the case of inverse
Tursun K Yuldashev
doaj   +1 more source

Home - About - Disclaimer - Privacy